Doctor insights on:
White Puff At End Of Stool
I have been eating more firbre appox 28g a day from 10g. my stools are coming out like thick sludge and I'm finished in a minute shall I call a dr ?
May be due fiber: If you increased your fiber intake rapidly, this may be the cause of the change in her bowels. You might consider decreasing the amount of fiber and then increasing it more slowly to see if this helps matters. If not, then a visit to your family doctor would be advised. If there is any evidence of blood in the stool, or black tarry stool, then I would see her doctor immediately. ...Read moreSee 1 more doctor answer
I use to take out stool using finger inside deeply everyday .Now i stopped and will not do that again. will this have any effect in future?
I don't think so.: If you suffer from constipation , here are a few tips to help you pass a stool every day.Increase your daily fiber intake and drink a little extra water every day.You can easily add more daily fiber by taking Metamucil or another fiber product.It may take a week or two to begin working. ...Read more
For weeks there was blood everytime I went #2 not like hemriods. when it stopped it. Then it started to be inside my stool, then lower ab pain?
Please be checked...: What you described suggest the origin of bleeding may be above the rectum. But clinically it is not a good idea to guess or wait out. Instead, you should be systemically evaluated and counseled by following instructions described in https://ebettercare.com/feel-become-sick/. Then you gain insight on how to work well with the doctor so to reach right diagnosis for right care. All the best to health ...Read more
Finished antibiotics. Now very soft stool , heavy, lying in ground of loo. Started w/ antib. still happening, 1+ week. What to do to make normal?
Probiotics: This is probably caused by the antibiotic. Many antibiotics can kill off helpful intestinal bacteria that keep us regular. This can lead to abnormal stools, and/or diarrhea. This is most often helped with a probiotic tablet, or an active culture yogurt. If the problem persists, fever occurs you should see your doctor to be screened for Clostridium difficile. ...Read more
I passed a stool and noticed a small white worm wriggle about for a few seconds before it stopped moving, what type of worm is it?
I have been on iron tablets for the last 5 months. I have finished the tablets and now stool is falling apart in water is this normal reaction?
I have Crohn's, stopped Flagyl in Dec. My stools have smelled terrible since then. A symptom of Crohn's to be worried about or the drug cessation?
Have had blood on toilet tissue 5 weeks then stopped for 4 weeks now has been starting again slightly from hard stool 115lbs 19YO F healthy active ?
Blood on paper: Rectal blood is abnormal and must be explained, but in your case it probably is a benign situation from hard stool with possible anal fissure or hemorrhoids. Take a daily stool softener like colace, (docusate sodium) eat foods high in fiber and drink adequate fluids every day. If traces of rectal blood continue see your physician or a proctologist for evaluation and advice. ...Read more
Hello, I recently started taking probiotics, and now I am having small white clumps in my stool. I stopped using the probiotics and am still noticing?
How long after taking iron tablets will my stool remain black? I stopped on friday and I have a bm once every 3 or so days and still black :/ nervous. They are formed; but black.
Further evaluation: It is not normal to have blood in the stool. A lot of things can give you blood in the stool such as bleeding from hemorrhoids, diverticular bleeding, infections/inflammations such as crohn's, ischemic bowel, malignancy etc. You should see and talk to your doctor about episodes of blood in the stool and you would need to get further evaluations and work-up - and colonsocopy would be one of them. ...Read moreSee 1 more doctor answer
Taking narcotics for over 2 yrs. VERY constipated. Sometimes go over 2 wks. Stool softness have stopped helping. What can I do??
Why on narcotics?: If you are on chronic narcotics for pain, please think about seeing a pain specialist who can help you manage your pain in other ways and reduce the amount of narcotic you take. This is the best treatment for constipation and other side effects. Other meds, nerve blocks, physical therapy may help. Long-term narcotics can be dangerous. Look for a physician anesthesiologist with pain expertise. ...Read moreSee 1 more doctor answer
I used to eat ~1 cup of yogurt/day but stopped recently. For the last few weeks I've had loose stools 1x/day. Is this related due to probiotics?
Could be: a lot of things. Mostly the calcium and lack of fiber in yogurt is more likely. The probiotics is a bit tricky because most commercial yogurt isn't that good on quality control of the living bacteria. Without an actual examination, I cannot give specific medical advice on your particular health, ...Read more
If i had no stool in my sigmoid colon and went on a bike ride, would the cycling have made the waste reach my sigmoid colon after i finished riding?
Family practice : Depends on length of bike ride.Get a more detailed answer ›